# SDR ABXA9700373

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 99577487
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE PYLON UPPER SPAR CAP ANGLE AT THE OUTBOARD END WAS FOUND CRACKED.  THE ANGLE WAS REPLACED IAW REA D954-17521.
